Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


im confuse
Feb 22, 2010

dear dr. i want to ask you two things first is i have been masturbating for more than 3 yrs.,i masturbate 2 or 3 times a day,.the thing is i let my semen stay in my skin and let it dry inside my underwear and due to laziness i'm not changing my underwear nor taking a bath for days its my bad habit.,i can say 4 days is the longest and still masturbating w/ the same routine between those days,.and also i have warts in my fingers the one that i use in masturbating sometimes i have cuts and my semen went to them,.do u think i can catch any STD's or HIV by doing this?

2nd is i am confused between overmasturbation and HIV symptoms because some of it are similar and i am experiencing some of it,.like i have back pain (upper), i'm always tired or sleepy,my hairs are falling down and my eyes hurts that affects my vision ,my coughing has no phlegm,and I am experiencing difficult in breathing probably because of my heartburn but I dont know I need an expert answer.,I should mention that Ive never had sex plz doctor i'm so worried i need answers ASAP I want to erase all my worries and sleep well

Response from Dr. McGowan

First thing..you cannot catch HIV or any other SRD by masturbating. You would have to have contact with another person (or share a sex toy that they had also just used) to pick up an infection.

If you have never had sex or shared injection drug works with another person you would not be at risk for acquiring HIV. One way to stay safe is to use a latex condom when you do have sex (oral, anal or vaginal). Do not make any assumptions about the other person, just protect yourself.

Best, Joe



Previous
Anything Wrong W/ Atripla+Isentress+Ziagen
Next
Had to stop meds because of money problems

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement